Theoretical evidence in support of the extended abelian rank one Stark conjecture for the base field $\mathbb{Q}$

Volume 156 / 2012

Daniel Vallières Acta Arithmetica 156 (2012), 383-402 MSC: Primary 11R42; Secondary 11R29. DOI: 10.4064/aa156-4-6

Authors

  • Daniel VallièresInstitut für theoretische Informatik
    und Mathematik
    Fakultät für Mathematik
    Universität der Bundeswehr
    München 85577 Neubiberg, Germany
    and
    Department of Mathematical Sciences
    Binghamton University
    Binghamton, NY 13902-6000, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image